# SDR CA190528013

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,205 hours
- Engine: Pwc PW150A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 81980011
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON 22-MAY-2019 THE FLIGHT CREW REPORTED THE #2 ENGINE FUEL PRESSURE CAUTION LIGHT ILLUMINATING IN FLIGHT. THE QRH WAS ACTIONED, AUXILIARY PUMP SELECTED AND THE LIGHT CONSEQUENTLY EXTINGUISHED. NO PRESSURE OR FLOW ABNORMALITIES WERE OBSERVED. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED AT THE DESTINATION AIRPORT WHERE THE MAINTENANCE CREW CARRIED OUT A LEAK CHECK IAW AMM 71-00-00. NO FAULTS WERE FOUND. THE FUEL METERING UNIT WAS REPLACED IAW AMM 73-21-06. A LEAK CHECK AND ENGINE ACCELERATION WAS CARRIED OUT AND AFTER NO FAULTS WERE FOUND AND THE ENGINE CAUTION LIGHT REMAINED OFF WITH SEVERAL ENGINE RUNS, THE AIRCRAFT WAS DECLARED SERVICEABLE.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190528013)
